# SDR DALA2020011700366

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,188 hours, 28,951 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ATB- THE CREW PERFORMED AN AIR TURN BACK DUE TO LEFT ENGINE COMPRESSOR STALL WITH RISE IN EGT. CORRECTIVE ACTION: INSPECTED INLET, EXHAUST, CHIP DETECTORS, 2.5 BLEED AND VSV SYSTEM. NO DISCREPANCIES FOUND. BOROSCOPED HPC SECTION FOR COMPRESSION SURGE WITH NO LIMITING DAMAGE NOTED. BIRD STRIKE INSPECTION PER AMM 72-00. NO DEFECTS NOTED. R/R'D EEC PER AMM 73-21-04. COMPLIED WITH OVERTEMP INSP PER AMM 72-00. OPENED UP HPT STAGE ONE FOR BOROSCOPE COMPLIANCE 525 PER MAINT. REQUEST PER AMM 72-00-00. FOUND NO DAMAGE. RAN ENGINE TO 1.40 LOUD COMPRESSOR STALL WITH FIREBALL. REPLACED NR 1 ENGINE ON LOGPAGE 1444103.
